Dehn filling, volume, and the jones polynomial

David Futer Michigan State University Efstratia Kalfagianni Michigan State University Jessica S. Purcell Brigham Young University

Differential Geometry mathscidoc:1609.10056

Journal of Differential Geometry, 78, (3), 429-464, 2008
Given a hyperbolic 3–manifold with torus boundary, we bound the change in volume under a Dehn filling where all slopes have length at least 2π. This result is applied to give explicit diagrammatic bounds on the volumes of many knots and links, as well as their Dehn fillings and branched covers. Finally, we use this result to bound the volumes of knots in terms of the coefficients of their Jones polynomials.
No keywords uploaded!
[ Download ] [ 2016-09-09 10:52:14 uploaded by admin ] [ 357 downloads ] [ 0 comments ] [ Cited by 45 ]
@inproceedings{david2008dehn,
  title={DEHN FILLING, VOLUME, AND THE JONES POLYNOMIAL},
  author={David Futer, Efstratia Kalfagianni, and Jessica S. Purcell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909105214863315713},
  booktitle={Journal of Differential Geometry},
  volume={78},
  number={3},
  pages={429-464},
  year={2008},
}
David Futer, Efstratia Kalfagianni, and Jessica S. Purcell. DEHN FILLING, VOLUME, AND THE JONES POLYNOMIAL. 2008. Vol. 78. In Journal of Differential Geometry. pp.429-464. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909105214863315713.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved